# SDR DL76L040684

- Difficulty date: July 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 32,679 hours, 5,143 cycles
- Engine: Pwa PW4060
- Engine time: 44,795 hours, 8,324 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 724691
- Condition: Leaking
- Location: Nr 1
- Part time: 44,795 hours, 8,324 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE OIL ODOR IN CABIN FOUND OIL LEAK AT THE CARBON SEAL ON THE NR 1 BEARING,   REPLACED SEAL.
